# SDR COMA2008112450004

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 20,741 hours, 17,173 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7805013
- Part serial: 208A
- Condition: Failed
- Location: Te Flaps
- Part time: 13,392 hours, 10,866 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEG ON APPROACH INTO DTW.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED FLAP CONTROL HANDLE.
